| Model Number |
0570-0404 |
| Medical Device Problem Codes |
Erratic or Intermittent Display (1182); Display or Visual Feedback Problem (1184); Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/03/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device return is anticipated, however; at the time of the report the device has not been received by verathon.Verathon continues to investigate the reported event and a supplemental report will be submitted in accordance with 21 cfr 803.56 when additional information becomes available.
Event or Problem Description
A customer reported that during a patient procedure, using a glidescope core 15-inch monitor, there was a line in the middle of the screen with discoloration and the screen blacked out.No delay in the procedure, use of a backup device, or harm to the patient was reported.